# SDR AU980963

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S21381
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR RETAINING BOLT CRACKED.  FOUND USING MAGNETIC PARTICLE INSPECTION FOLLOWING FAILURE OF THE SIMILIAR BOLT ON THE RIGHT MAIN LANDING GEAR.  SEE MDR 98/0962.
